On Hadamard’s inequality for h-convex function on a disk

Marian Matłoka

Abstract

In this paper we will point out a similar inequality to Hadamard’s for h-convex function defined on a disk. Some mappings connected with this inequality and related results are also obtained.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesApplied Mathematics and Computation, ISSN 0096-3003, (A 40 pkt)
Issue year2014
Vol235
Pages118-123
Publication size in sheets0.5
Keywords in Englishh-convex function, Hadamard's inequality, convex function
ASJC Classification2604 Applied Mathematics; 2605 Computational Mathematics
DOIDOI:10.1016/j.amc.2014.02.085
Languageen angielski
Score (nominal)40
Score sourcejournalList
ScoreMinisterial score = 40.0, 05-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 05-02-2020, ArticleFromJournal
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 1.463; WoS Impact Factor: 2014 = 1.551 (2) - 2014=1.686 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?